# SDR FDEA202011152865

- Difficulty date: November 15, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 86,022 hours, 20,870 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING, LEADING EDGE CAVITY BEADED DOUBLER AT STATION XOS=751 FOUND CRACK.  LEFT HAND WING LEADING EDGE CAVITY CRACKED BEADED DOUBLER AT STATION XOS=751.  REPAIR CARRIED OUT, AS PER MD-11, SRM 57-40-02-2R, FIGURE 203, REPAIR 15.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
